# SDR 95ZZZX3506

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54MV
- Make and model: Piper PA-23-250
- Aircraft serial: 277654043
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 3360500
- Condition: Defective
- Location: Lt Inbd
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PRE-FLIGHT, FUEL TANK SUMP TESTING AND WATER IN AMOUNTS OF 3 OUNCES OR MORE WOULD BE FOUND.  FUEL CAP O-RINGS WERE INSPECTED AND FOUND SATISFACTORY.  TOP OF FUEL CELL/ACCESS COVER WAS REMOVED ON LEFT INBOARD CELL.  WATER IN THE AMOUNT OF 3 CUPS WAS FOUND TRAPPED IN WRINKLES AND AGAINST ZIPPERED IN BAFFLE JUST BELOW SWING CHECK VALVE.  REMOVAL OF COVER AND SWABBING IS ONLY WAY TO REMOVE WATER.
